Celexa side effect — sleepiness

After discussing how tired I am with my therapist she looked at her notes and remembered I increased the Celexa not too long ago.  Lynn thinks the medications could be causing my exhaustion, especially since I wasn’t this tired when I was drinking and the tiredness came on at  the time of the increase in meds.  She said sleepiness can be a side effect of Celexa.  No shit Sherlock?   Isn’t that the case for every SSRI? 

Lynn commented that the Wellbutrin is known for having a positive effect on addiction so she didn’t want to change that right now since I quit drinking 2 months ago.  It still took me a year to quit drinking so I don’t know if I would say Wellbutrin has helped with my sobriety but it definitely helped reduce my urge to eat.  I’ve lost a bit more than 30 lbs and I feel pretty good about that.  The other night I actually felt my hip bone protruding while I was lying on my back.  I’m by no means thin but I went down 2 jeans sizes so that’s good!

I lowered the Celexa dose 3 days ago so time will tell if the Celexa was stealing my energy.  I’ll keep you posted. 

♥ Daylily ♥

One response to “Celexa side effect — sleepiness

Would love a reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s